Home | News | Find a Doctor | Ask a Question | Free

2 people died while on topical minoxidil therapy


#1

did you guys knew about all these???Are we sure about using high concentrations minoxidil or enhancing its absortion with various ways?

Link

Topical

Note:

Although their deaths were not attributed to topical minoxidil therapy, sudden death has been reported in two patients treated with topical minoxidil who had underlying cardiovascular conditions—one patient had undetected Wolff-Parkinson-White syndrome and the other patient had untreated hypertension and cardiosclerotic cardiovascular disease .

The following side/adverse effects have been selected on the basis of their potential clinical significance (possible signs and symptoms in parentheses where appropriate)—not necessarily inclusive:

Those indicating need for medical attention

Incidence less frequent Contact dermatitis itching or skin rash)

Incidence rare Allergic reaction reddened skin) skin rash) swelling of face) alopecia, increased increased hair loss) burning of scalp folliculitis acne) inflammation or soreness at root of hair) —at site of application

Signs and symptoms of systemic absorption Rare Chest pain fast or irregular heartbeat headache hypotension —usually not symptomatic lightheadedness neuritis (numbness or tingling of hands, feet, or face) reflex hypertension sexual dysfunction (decrease of sexual ability or desire) sodium and water retention (swelling of face, hands, feet, or lower legs rapid weight gain) vasodilation (flushing headache) visual disturbances, including decreased visual acuity (blurred vision or other changes in vision )

Note:

Signs and symptoms of toxicity resulting from systemic absorption are unlikely unless a patient applies minoxidil too frequently to a large surface area (such as that occurring in a woman who had alopecia totalis ) or unless the product is ingested orally (as was the case of one man attempting suicide by consuming topical minoxidil) .

Chest pain fast or irregular heartbeat hypotension —usually not symptomatic neuritis (numbness or tingling of hands, feet, or face) reflex hypertension sodium and water retention (swelling of face, hands, feet, or lower legs rapid weight gain) vasodilation (flushing headache)


#2

LOL , so if you use minoxidil you have to be inmortal , cause if you died is cause Minoxidil .
People DIED , so simple like that .


#3

» LOL , so if you use minoxidil you have to be inmortal , cause if you died
» is cause Minoxidil .
» People DIED , so simple like that .

I didnt say they died because of that i said they died while on therapy with minoxidil…maybe it has nothing to do with it…still is funny that it is mentioned and that one of them had some hypertensdion problem and minoxidil is a drug for hypertension.

All i am trying to say is that maybe is not so wise to trying to increase its absortion or use it in large doses…its not such an innocent medicine to use twice per day for the rest of your life.Maybe we should go easy with this sh*t


#4

» » LOL , so if you use minoxidil you have to be inmortal , cause if you
» died
» » is cause Minoxidil .
» » People DIED , so simple like that .
»
» I didnt say they died because of that i said they died while on therapy
» with minoxidil…maybe it has nothing to do with it…still is funny that
» it is mentioned and that one of them had some hypertensdion problem and
» minoxidil is a drug for hypertension.
»
» All i am trying to say is that maybe is not so wise to trying to increase
» its absortion or use it in large doses…its not such an innocent medicine
» to use twice per day for the rest of your life.Maybe we should go easy with
» this sh*t

Man, if some newbie comes onto this site for the first time and see’s that Subject heading then i think it will convince them that going bald is a better option! lol

:slight_smile:


#5

» » LOL , so if you use minoxidil you have to be inmortal , cause if you
» died
» » is cause Minoxidil .
» » People DIED , so simple like that .
»
» I didnt say they died because of that i said they died while on therapy
» with minoxidil…maybe it has nothing to do with it…still is funny that
» it is mentioned and that one of them had some hypertensdion problem and
» minoxidil is a drug for hypertension.
»
» All i am trying to say is that maybe is not so wise to trying to increase
» its absortion or use it in large doses…its not such an innocent medicine
» to use twice per day for the rest of your life.Maybe we should go easy with
» this sh*t

Exactly, maybe minoxidil might have something to do with their deaths “indirectly”, who knows, doctors don’t know everything about how different drugs interact, this is scary with all the 10% 15% minoxidil formula out there.